| Model Number |
3889-28 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from the manufacturer¿s representative regarding a trial patient implanted with an implantable neurostimulator (ins).It was reported that during the implant procedure, the lead appeared to get caught on the bone on the anterior foramen and the doctor was concerned it became damaged.A new lead was then opened and used and the procedure continued as planned.The issue was reported as resolved at the time of report.The patient status was noted as ¿alive ¿ no injury¿.There were no further complications reported or anticipated.
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Analysis of the lead (b)(4) revealed that the distal end of the lead was stretched and bent.If information is provided in the future, a supplemental report will be issued.